Open Access
December 2009 A Generalization of a Lemma by Schmitt and Vogel
Margherita BARILE
Tokyo J. Math. 32(2): 435-440 (December 2009). DOI: 10.3836/tjm/1264170241


We prove a generalization of a lemma by Schmitt and Vogel which will allow us to compute the arithmetical rank of new classes of monomial ideals.


Download Citation

Margherita BARILE. "A Generalization of a Lemma by Schmitt and Vogel." Tokyo J. Math. 32 (2) 435 - 440, December 2009.


Published: December 2009
First available in Project Euclid: 22 January 2010

zbMATH: 1200.13002
MathSciNet: MR2589954
Digital Object Identifier: 10.3836/tjm/1264170241

Primary: 13A15
Secondary: 13F55 , 14M10

Rights: Copyright © 2009 Publication Committee for the Tokyo Journal of Mathematics

Vol.32 • No. 2 • December 2009
Back to Top